# SDR SWAA2022072920814

- Difficulty date: June 20, 2022
- Submitted: July 29, 2022
- Operation: Air carrier
- Aircraft: N428WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29844
- Aircraft time: 66,134 hours, 39,057 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Panel
- Condition: Elongated
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT OF MAIN W/W ACCESS PANEL # 194 E HAS ELONGATED & CRACKED HOLES AT EDGES / [01] MEASUREMENTS;[02] CLEANED AREA AND REPAIRED DAMAGE HOLES AS MARKED ON ACCESS PANEL 194E WITH A PERMANENT REPAIR AS PER B737 SRM 51-70-04-2R-9; MATERIALS USED PO#1690463 AND PO#1753794;[03] PERFORMED TAP TEST ON REPAIRED AREA ;FOUND NO DELAMINATION AS PER B737 NDT 51-05-01 SECTION 5;[04] VERIFIED MEASUREMENTS; CLEAN; PREPARATION; REPAIR AND TAP TEST. OK TO PRIME AND PAINT;[05] APPLY PRIMER AND PAINT ON AFT OF W/W ACCESS PANEL # 194 E REF B 737 AMM 51-21-72-370-804 AND 51-21-73-370-803;[06] VERIFIED 5;[07] REPAIRED DAMAGE HOLES AT PANEL #194E AS PER BOEING 737 SRM51-70-04-2R-9 AND RESTORED ORIGINAL FINISHED AS PER BOEING 737 AMM51-21-72-370-804.;[08] C/W
